Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: Representation of lattices by fuzzy sets
Journal: Information Sciences
Volume: 79
Issue: 3-4
First page: 171
Last page: 180
Issue Date: 1-Jan-1994
Rank: M23
ISSN: 0020-0255
DOI: 10.1016/0020-0255(94)90117-1
Abstract: 
We prove that every lattice L of finite length can be represented by a fuzzy set on the collection X of meet-irreducible elements of L. A decomposition of this fuzzy set gives a family of isotone functions from X to 2 = ({0,1}, ≤), the lattice of which is isomorphic to L. More generally, conditions under which any collection of isotone functions from a finite set into 2 corresponds to a decomposition of a fuzzy set are given. As a consequence, the representation theorem for a finite distributive lattice by the lattice of all isotone functions is obtained. The collection of all lattices characterized by the same fuzzy set turns out to be a lattice with the above-mentioned distributive lattice as the greatest element.
Keywords: Fuzzy set decomposition | Isotone functions | Lattice representation | Meet-irreducible elements
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

20
checked on Jan 30, 2023

Page view(s)

20
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.